MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 44; SHOULDER PROSTHESIS PEGGED GLENOID

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 44; SHOULDER PROSTHESIS PEGGED GLENOID
Model Number 04.01.0130
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 february 2021: lot 181488: (b)(4) items manufactured and released on 13-june-2018.Expiration date: 2023-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Another devices involved: batch review performed on 15 february 2021: anatomical shoulder system 04.01.0029 humeral anatomical metaphysis - cementless - 135° - 12 (k170910)lot.1811030: (b)(4) items manufactured and released on 21-feb-2019.Expiration date: 2024-02-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Anatomical shoulder system 04.01.0089 double eccenter (k170910)lot.1905791: (b)(4) items manufactured and released on 22-oct-2019.Expiration date: 2024-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Anatomical shoulder system 04.01.0093 metal humeral head ø46 (k170910)lot.183790: (b)(4) items manufactured and released on 21-nov-2018.Expiration date: 2023-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery due to instability 8 months after the primary and the cause of the instability is unknown.The surgeon revised all anatomic components (except the stem) to reverse components and the surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 44
Common Device Name
SHOULDER PROSTHESIS PEGGED GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11445733
Report Number3005180920-2021-00181
Device Sequence Number17024934
Product Code KWS
UDI-Device Identifier07630040713252
UDI-Public07630040713252
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model Number04.01.0130
Device Catalogue Number04.01.0130
Device Lot Number181488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;